JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 85
Beurling Vectors of Quasielliptic Systems of Differential Operators

    Authors: Rachid Chaili,  
    Keywords: Beurling vectors, Quasielliptic systems, Differential operators.  
    Date Received: 12/05/03  
    Date Accepted: 27/06/03  
    Subject Codes:


    Editors: Don B. Hinton,  

We show the iterate property in Beurling classes for quasielliptic systems of differential operators.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login